RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 1988, Volume 33, Pages 31–54 (Mi intd106)  

This article is cited in 1 scientific paper (total in 1 paper)

Vector fields and functions on the discriminants of complete intersections and bifurcation diagrams of projections

V. V. Goryunov


Abstract: The paper studies vector fields that preserve the discriminants of isolated singularities of complete intersections and bifurcation diagrams of projections to the straight line. The results are applied to find stable functions on discriminants of simple complete intersections and normal forms of functions of general position on bifurcation diagrams of projections of low codimension.

Full text: PDF file (1130 kB)

English version:
Journal of Soviet Mathematics, 1990, 52:4, 3231–3245

Bibliographic databases:

UDC: 512.761

Citation: V. V. Goryunov, “Vector fields and functions on the discriminants of complete intersections and bifurcation diagrams of projections”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 33, VINITI, Moscow, 1988, 31–54; J. Soviet Math., 52:4 (1990), 3231–3245

Citation in format AMSBIB
\Bibitem{Gor88}
\by V.~V.~Goryunov
\paper Vector fields and functions on the discriminants of complete intersections and bifurcation diagrams of projections
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.
\yr 1988
\vol 33
\pages 31--54
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=967764}
\zmath{https://zbmath.org/?q=an:0900.58006|0731.58010}
\transl
\jour J. Soviet Math.
\yr 1990
\vol 52
\issue 4
\pages 3231--3245
\crossref{https://doi.org/10.1007/BF01095249}


Linking options:
  • http://mi.mathnet.ru/eng/intd106
  • http://mi.mathnet.ru/eng/intd/v33/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Aleksandrov, “Vector fields on a complete intersection”, Funct. Anal. Appl., 25:4 (1991), 283–284  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:211
    Full text:87

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019